# SDR SWIA202164256

- Difficulty date: November 27, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK BETWEEN FS 449.00 AND FS 499.00 IS CORRODED.   (C CHECK RO 2-11-2022)   REMOVED AND REPLACED LH SIDE SEAT TRACK BETWEEN FS 449.00 AND FS 499.00 IAW CRJ 200 AMM 53-00-49-000/400-801 REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED NOTE TRACK WAS FABRICATED UNDER CAMP # 24016669
